| Model Number |
100/136/050 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that during the pre-use check, the customer noticed the cuff was unable to be deflated.No patient injury was reported.
Additional Manufacturer Narrative
One device and three photographs were returned for investigation.The sample was in used condition without its original packaging.Visual inspection showed the inflation line was occluded.Functional testing was performed, inflating the cuff with a syringe; the cuff would not inflate ,confirming the customer's complaint.A device history report (dhr) review was conducted and there were no issues or nonconformances reported during the manufacture of this lot.The leak was detected using the leak tester machine.Based on the analysis conducted in the sample provided, cuff inflation/deflation failure mode was confirmed.Therefore, according to the occurrence of this failure the condition could be caused by failure to properly follow the manufacturing method procedures leak testing.Customer complaint notification was made to production personnel to explain the importance to adherence or following in the procedure.